# SDR UPS09B54430

- Difficulty date: January 26, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7469691
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A ROLLOUT IN ANC RWY 7R.  RECEIVED THE "CREWREST SMOKE" MSG ON EICAS.  SMOKE WAS SEEN ENTERING THE C/P THRU WINDOW VENTS.  THIS HAPPENED AT 60 KIAS WHILE COMING OUT OF REVERSE.  THERE WAS A LOT OF EXHAUST BILLOWING IN FRONT OF THE ENGINES.  THE ALERT STAYED ON FOR 1 MIN.  REMOVED/INSTALLED ALL 3 COALESCER BAGS REF MM 21-51-05.
